# SDR IPXA2025040378814

- Difficulty date: March 11, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: SE105200123
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** LWR FWD CORNER OF L/H CTR GEAR DOORPAN IS CRACKED WHERE MKD. TAG DBG-3. STRUCTURES SKILL. ATA 32-14. QC AUDIT C/W
